# SDR CALA2019030400356

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 73,143 hours, 17,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: BACB30NR4K5
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 ENTRY DOOR NOT FULLY CLOSED. CANNOT BE OPENED. DOOR JAMM ED. REMOVED 2L DOOR TRIM . FOUND LATCHING CRANK ASSY JAMMED AND SHAFT SUPPORT BEARINGS ADRIFT DUE TO RETAINING BOLT MISSING REF IPC 52-11-13-01 ITEM 465. . REMOVED LATCHING CRANK ASSY FROM SUPPORTS . LOG PAGE RAISED FOR SCORING FOUND ON HANDLE MECH BOX DOOR HANDLE BOX MECHANISM CASTING. INSPECTED MECHANISM AND 52-11-00. ALL MODES OF OPERATION AND LATCHING NORMAL. 52-11-13-842-001. DOOR OPERATION CHECK ACCOMPLISHED PER AMM RETAINERS PER CMM 52-11-15. REINSTALLED INNER HANDLE PER REF LP 9069081. REASSEMBLED CRANK, SPACERS, BEARINGS AND INSPECTED IAW GMM 09-25-05. INSPECTED INSTALLATION LATCHING CRANK MECHANISM OPS CHECK C/O AND ALL OPS FOUND NORMAL IAW 52-11-13-842-001 AND AMM 52-11-00.
